Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on maximal algebras


Author: G. Hochschild
Journal: Proc. Amer. Math. Soc. 1 (1950), 11-14
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1950-0033281-5
MathSciNet review: 0033281
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Cartan, Théorie de Galois pur les corps non commutatifs, Ann. École Norm. vol. 64 (1947) pp. 59-77. MR 0023237 (9:325f)
  • [2] M. Deuring, Algebren, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 4, Berlin, Springer, 1935. MR 0228526 (37:4106)
  • [3] G. Hochschild, On the structure of algebras with nonzero radical, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 369-377. MR 0020548 (8:561b)
  • [4] -, Double vector spaces over division rings, Amer. J. Math. vol. 51 (1949) pp. 443-460. MR 0029889 (10:676a)
  • [5] N. Jacobson, A note on division rings, Amer. J. Math. vol. 49 (1947) pp. 27-36. MR 0020981 (9:4c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0033281-5
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society